# SDR 06FDEA03522

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1039-1049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION,CABIN SEAT TRACK X = -27.5 AROUND STA 1039 TO 1049.  SEAT TRACK REPLACED AS PER SRM 51-31-01 AND 51-33-01 VOL2 (MAJOR   REPAIR).
